Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 28 de mayo de 2024
  

On the global stability of Takagi-Sugeno general model.

Título inglés On the global stability of Takagi-Sugeno general model.
Título español Sobre la estabilidad global del modelo general Takagi-Sugeno.
Autor/es Matía, Fernando ; Al-Hadithi, Basil M. ; Jiménez, Agustín
Organización Div. Ing. Sist. Autom. (DISAM) Esc. Téc. Super. Ing. Ind. Univ. Politéc. Madrid, Madrid, España
Revista 1134-5632
Publicación 1999, 6 (2-3): 293-304, 14 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Global stability of Takagi-Sugeno (T-S) fuzzy model is presented. First, stability conditions for T-S fuzzy model presented by Tanaka and Sugeno are reviewed. Second, new theorems for the stability of the general form of T-S model is derived in the sense of Lyapunov.
The T-S model we studied includes a linear equation with a constant parameter in the consequent part of each rule while other authors have analyzed the model with no constant term, which does not represent a real system. This in turn will impose restrictions on the stability conditions derived in this field. An example is presented to illustrate the new suggested condition.
Clasificación UNESCO 120702
Palabras clave español Control difuso ; Lógica difusa ; Modelos matemáticos
Código MathReviews MR1774573
Código Z-Math Zbl 0959.93037
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es